Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 201369, 8 pages
http://dx.doi.org/10.1155/2015/201369
Research Article

MIMO Detection for High Order QAM by Canonical Dual Approach

1School of Business Administration, Southwestern University of Finance and Economics, Chengdu 611130, China
2Department of Industrial Engineering & Management, National Chiao Tung University, Hsinchu 300, Taiwan

Received 25 October 2014; Accepted 23 March 2015

Academic Editor: Panayotis Takis Mathiopouloss

Copyright © 2015 Ye Tian and Jr-Fong Dang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We develop a canonical dual approach for solving the MIMO problem. First, a special linear transformation is introduced to reformulate the original problem into a constrained quadratic programming problem. Then, we derive a canonical dual problem which is piecewise continuous problem with no duality gap. Under certain conditions, the canonical problem becomes a concave maximization dual problem over a convex feasible domain. By getting the stationary point of the canonical dual problem, we can find either an optimal or approximate solution of the original problem. A gradient decent algorithm is proposed to solve the MIMO problem and simulation results are provided to demonstrate the effectiveness of the method.